# SDR SWAA2017101617079

- Difficulty date: September 22, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 56,018 hours, 32,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Corroded
- Location: Bs 867-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROWN SKIN CORRODED BETWEEN BS 867& 887, STRINGERS 2L - 2R. REPAIRED THE SKIN IAW EA & ER.
